Peruvian Herbs Forum  

Go Back   Peruvian Herbs Forum > Menopause > Menopause

Menopause Menopause articles discussions, Menopause product recommendations, and Menopause research discussions

Reply
 
LinkBack Thread Tools Display Modes
  #1 (permalink)  
Old 10-26-2007, 02:58 AM
Junior Member
Site Admin
 
Join Date: Jan 2009
Location: Trinidad and Tobago
Posts: 0
Send a message via ICQ to Gyperneinix
Default Will maca interfere with HRT?

I haven't tried maca yet, but after doing some research I am finding out it could also be a great product for women on HRT. Will maca intefere with HRT drugs?
Reply With Quote
  #2 (permalink)  
Old 11-05-2007, 11:55 AM
Junior Member
Site Admin
 
Join Date: Jan 2009
Location: Cook Islands
Posts: 0
Send a message via ICQ to JedTeattbania
Default

I just started the Maca and am taking bio-identical plant HRT. I started with 3 for stress and energy and have increased to 6. I am now finding that I am having night sweats again. Do I need to increase or decrease the dosage? ops: [/quote]
Reply With Quote
  #3 (permalink)  
Old 11-13-2007, 03:33 AM
imported_romino
Guest
 
Posts: n/a
Default dosage

You can increase the dosage. Some people who take Maca for sex drive claim to have ingested up to 20 tablets per day, and they did not comment about stomach irritation.

Now, please keep in mind that Maca is actually considered a food in Peru, so take it (eat it) sporadically - meaning take some days off if necessary. Take it at different times of the day, different dosages, and with supplements, or coffee or fruit salad if you can use Maca powder.
Reply With Quote
  #4 (permalink)  
Old 04-19-2008, 08:16 PM
Junior Member
Site Admin
 
Join Date: Jan 2009
Location: Trinidad and Tobago
Posts: 0
Send a message via ICQ to Gyperneinix
Default

I actually asked the question because, even-though i was not on HRT I was taking hormones. maca didnt interfere with my hormones effects, because i take them for contraception. I have been on maca for almost 6 months now and i found that it actually helped me with the effects the contraceptive were creating in my body that were: decrease of energy and mood swings. Right now I experience other benefits like very nice and healthy looking skin and daily bowel movement. I am very happy with the product, I would recommend everyone to take it as a treatment, dont expect the results right away, even-though you will probably feel a difference within the first week it is months later that you will see that it has actually done much more for you, at least for those who suffer from severe hormonal unbalance like myself.
Good luck everyone!
Reply With Quote
Reply

Bookmarks
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT. The time now is 11:33 AM.


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.0 RC2